Alert archive / Indiana / Freeze Warnings in 2015
Freeze Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 17, 2015, 10:01 AM EDT for 39 counties in Indiana. It took effect at Oct 18, 2015, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 10:01 AM EDT (14:01 UTC)
- In effect from
- Oct 18, 2015, 2:00 AM EDT
- Expired
- Oct 18, 2015, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518 WWUS73 KIND 171401 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 AM EDT SAT OCT 17 2015 ...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-172215- /O.EXP.KIND.FZ.W.0003.000000T0000Z-151017T1400Z/ /O.UPG.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ /O.NEW.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1001 AM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
4 follow-up statements
645 WWUS73 KIND 171927 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 327 PM EDT SAT OCT 17 2015 ...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-180330- /O.CON.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 327 PM EDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
587 WWUS73 KIND 180119 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 919 PM EDT SAT OCT 17 2015 ...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-180930- /O.CON.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 919 PM EDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN/TDUD
964 WWUS73 KIND 180651 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 251 AM EDT SUN OCT 18 2015 ...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-181400- /O.CON.KIND.FZ.W.0004.000000T0000Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 251 AM EDT SUN OCT 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO AROUND 30 DEGREES EARLY THIS MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
540 WWUS73 KIND 181345 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 945 AM EDT SUN OCT 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-181445- /O.EXP.KIND.FZ.W.0004.000000T0000Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 945 AM EDT SUN OCT 18 2015 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... WITH FULL SUNSHINE ACROSS THE AREA TEMPERATURES HAVE RISEN ABOVE THE FREEZING MARK AND THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 10 AM EDT. $$ CP
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 17, 10:00 AM EDT, 1 minute earlier.
Area forecast discussion, Oct 17, 10:00 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1000 AM EDT SAT OCT 17 2015 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 210 AM EDT SAT OCT 17 2015 DRY AND COOL WEATHER IS EXPECTED THE NEXT SEVERAL DAYS AS A LARGE HIGH PRESSURE SYSTEM OVER THE UPPER MIDWEST WILL BUILD ACROSS THE GREAT LAKES AND THE OHIO VALLEY PROVIDING MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS. AS THE HIGH MOVES TO OUR EAST ON SUNDAY NIGHT...A SLOWLY WARM UP WILL BEGIN AS THE WORK WEEK BEGINS. THE NEXT BEST CHANCE FOR RAIN WILL BE LATE IN THE WORK WEEK AS A FRONTAL BOUNDARY PUSHES INTO THE AREA FROM THE NORTHWEST. && .NEAR TERM /REST OF TODAY/... ISSUED AT 950 AM EDT SAT OCT 17 2015 FROSTY MORNING ACROSS CENTRAL INDIANA WITH SUNNY SKIES WEST OF I-65 WHILE A BROAD STRATOCU DECK COVERED MOST AREAS EAST OF I-65. TEMPS WERE RECOVERING SLOWLY FROM THEIR CHILLY STARTS DUE IN PART TO THE CLOUDS AND COLD ADVECTION. MOST AREAS REMAINED IN THE 30S AS OF 1330Z. THE STRATOCU IS ASSOCIATED WITH A WAVE ALOFT TRACKING THROUGH THE REGION. EXPECT THE CLOUDS TO HANG THROUGH EARLY AFTERNOON OVER MUCH OF THE EASTERN HALF OF THE FORECAST AREA BEFORE GRADUALLY GIVING WAY AND MIXING OUT BY LATE DAY AS THE WAVE MOVES OFF TO THE EAST AND THE CENTER OF THE SURFACE HIGH APPROACHES. FURTHER WEST ACROSS THE FORECAST AREA EXPECT MOSTLY SUNNY SKIES. WITH THE INCREASED CLOUDS OVER THE EAST...NUDGED HIGHS DOWN A FEW DEGREES. QUITE POSSIBLE NORTHEAST COUNTIES DO NOT GET TO 50. BREEZY NORTHWEST WINDS WILL MAKE IT FEEL EVEN COOLER. WITH TEMPS HAVING RECOVERED INTO THE MID 30S IN MOST AREAS...WILL ALLOW THE FREEZE WARNING TO EXPIRE AT 14Z. AT THE SAME TIME...WILL BE UPGRADING THE FREEZE WATCH FOR TONIGHT TO A WARNING. WHILE SEVERAL LOCATIONS MADE IT INTO THE UPPER 20S THIS MORNING... READINGS WERE NOT WIDESPREAD ENOUGH TO END THE GROWING SEASON. EXPECTING MORE WIDESPREAD SUBFREEZING TEMPS LATE TONIGHT AND EARLY SUNDAY. ZONE AND GRID UPDATES OUT SHORTLY. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 210 AM EDT SAT OCT 17 2015 MAIN CHALLENGE DURING THIS PERIOD WILL BE TEMPS. GFS AND NAM CONTINUE TO KEEP THE LARGE RIDGE IN PLACE TO THE WEST OF INDIANA TONIGHT THROUGH MONDAY AS IT SLOWLY DE-AMPLIFIES AND MIGRATES EAST. FORECAST SOUNDINGS THROUGH MONDAY SHOW UNATTAINABLE CONVECTIVE TEMPS. STRONG SUBSIDENCE LOOKS TO REMAIN IN PLACE ALSO AS THE RIDGE AXIS MIGRATES TOWARD AND ACROSS INDIANA THROUGH MONDAY NIGHT NIGHT. THUS SUNNY DAYS AND CLEAR NIGHTS WILL BE THE WAY TO GO WITH THIS FORECAST. AS FOR TEMPS...WARM AIR ADVECTION DOES NOT REALLY START UNTIL SUNDAY EVENING AS THE RIDGE AXIS BEGINS TO FLATTEN AND WESTERLY WINDS BEGIN TO BECOME WESTERLY. UNTIL THEN WILL TREND TEMPS AT OR BELOW MAVMOS TONIGHT AND SUNDAY AS LIGHT NORTHERLY FLOW IS EXPECTED TO PERSIST. EVEN ON SUNDAY NIGHT...ALTHOUGH WARM AIR ADVECTION WILL BE ONGOING...IDEAL RADIATIONAL COOLING CONDITIONS WILL BE IN PLACE ALONG WITH DRY DEW POINTS IN THE LOWER 30S. AGAIN GIVEN THE DRY GROUND AND THE SET-UP WILL TREND LOWS ON SUNDAY NIGHT COOLER THAN MAVMOS. BY MONDAY AND MONDAY NIGHT...WARMER SOUTHWEST FLOW BEGINS IN EARNEST...ALLOWING WARMER AIR TO ARRIVE AS 850MB TEMPS BEGIN TO PUSH BACK TOWARD 5C+. GIVEN OUR VERY DRY GROUND ALONG WITH GOOD SW FLOW AND FULL SUN WILL TREND HIGHS ON MONDAY AT OR ABOVE MAVMOS AND STICK CLOSE TO THE MEXMOS LOWS MONDAY NIGHT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 222 AM EDT SAT OCT 17 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. UPPER RIDGING WILL BUILD IN DURING THE EXTENDED EVEN THOUGH THE MODELS DIFFER A BIT ON TIMING AND STRENGTH. THE UPPER RIDGING AND SURFACE HIGH PRESSURE WILL KEEP MOST OF THE LONG TERM DRY. HOWEVER A WEAK COLD FRONT WILL SNEAK THROUGH THE AREA WEDNESDAY NIGHT AND COULD PRODUCE A FEW SHOWERS. WILL KEEP SLIGHT CHANCE POPS MOST AREAS THEN. THE PATTERN WILL KEEP TEMPERATURES ABOVE AVERAGE. && .AVIATION /DISCUSSION FOR THE 171200Z TAF ISSUANCE/... ISSUED AT 630 AM EDT SAT OCT 17 2015 VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOME SCATTERED CLOUDS AROUND 5000FT ARE SNEAKING DOWN TOWARD KIND FROM NORTHERN INDIANA THIS MORNING. THESE SCATTERED CLOUDS ARE LIKELY TO HANG AROUND TODAY AT KIND WITH FEWER CLOUDS ELSEWHERE. THESE CLOUDS WILL DISSIPATE BY SUNSET. WINDS WILL INCREASE INTO THE 10-15KT RANGE BY MID MORNING AND WILL CONTINUE THROUGH THE DAY. WOULD NOT BE SURPRISED TO SEE A FEW GUSTS NEARING 20KT. WINDS WILL DIMINISH AFTER SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 10 AM EDT SUNDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...RYAN SHORT TERM...PUMA LONG TERM....50 AVIATION...50
Hazardous weather outlook, Oct 17, 3:30 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 330 AM EDT SAT OCT 17 2015 INZ021-028>031-035>049-051>057-060>065-067>072-180730- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 330 AM EDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: WIDESPREAD FROST IS POSSIBLE LATE TONIGHT. HAZARDS: FROST. TIMING : FROST AFTER 200 AM SUNDAY. DISCUSSION: A COOL HIGH PRESSURE SYSTEM ACROSS CENTRAL INDIANA WILL PROVIDE IDEAL CONDITIONS FOR FROST FORMATION. COVER ANY OUTDOOR PLANTS THAT MAY BE SENSITIVE TO FROST OR FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: FROST POSSIBLE MONDAY MORNING. DISCUSSION: COOL SURFACE HIGH PRESSURE WILL BE THE DOMINANT FEATURE THROUGH EARLY NEXT WEEK. LOW TEMPERATURES FALLING TO THE MIDDLE 30S ARE LIKELY EARLY MONDAY MORNING. THE MAIN IMPACT WILL BE THE POTENTIAL END TO THE GROWING SEASON WITH A WIDESPREAD HARD FREEZE. THE NEXT BEST CHANCE FOR PRECIPITATION WILL COME MID WEEK NEXT WEEK AS A FRONTAL SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Freeze Warnings in Indiana, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.